MathSciNet Relay Station
MathSciNet bibliographic data
MR1692895 (2000h:11042) 11F20 (11E45)
van der Poorten, Alfred; Williams, Kenneth S. Values of the Dedekind eta function at quadratic irrationalities. Canad. J. Math. 51 (1999), no. 1, 176–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement